# SDR HEEA062851

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2133X
- Make and model: Bell 206L-1
- Aircraft serial: 45634
- Engine: Allsn 250C28B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3881005
- Condition: Damaged
- Location: Fuel System
- Part time: 17,053 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP SUCKING AIR.  PERFORMED SPLINE INSPECTION AND FOUND DRIVE SPLINES TO BE PITTED.
